# SDR RAIA2018091250001

- Difficulty date: December 5, 2015
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145XR
- Aircraft serial: 145822
- Aircraft time: 28,292 hours, 25,928 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE NR 3 HAS CRACKS ABOVE THE O/B 2 VORTILONS. REMOVED AND REPLACED LT NR 3 LE STORAGE. A/C REPAIRED 8/30/18 A/C NOT YET RELEASED.
